# SDR SWAA2021051069488

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 46,316 hours, 27,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241BF HAS MULTIPLE AREAS OF DAMAGE TO UPPER SURFACE. ; PANEL 241BF HAS MULTIPLE AREAS OF DAMAGE TO UPPER SURFACE. /
